# SDR AALA952048

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T3003
- Condition: Delaminated
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - ULTRA SOUND INSPECTION INDICATES INTERNAL DELAMINATION 1.7 INCH LONG AND .75 INCH WIDE ON RT ELEVATOR LEADING EDGE LOWER SKIN.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1069.  FOLLOW UP INSPECTION AT NEXT MBV.  (M)
